SciELO - Scientific Electronic Library Online

vol.13 número3Lightlike Geometry of Leaves in Indefinite Kenmotsu ManifoldsPseudo-Almost Automorphic Solutions to Some Second-Order Differential Equations índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646


HLEILI, Khaled; OMRI, Slim  y  RACHDI, Lakhdar T. Uncertainty principle for the Riemann-Liouville operator. Cubo [online]. 2011, vol.13, n.3, pp. 91-115. ISSN 0719-0646.

A Beurling-Hormander theorem's is proved for the Fourier transform connected with the Riemann-Liouville operator. Nextly, Gelfand-Shilov and Cowling-Price type theorems are established.

Palabras clave : Beurling-Hormander theorem; Gelfand-Shilov theorem; Cowling- Price theorem; Fourier transform; Riemann-Liouville operator.

        · resumen en Español     · texto en Inglés     · pdf en Inglés